# SDR 2008UALA05682

- Difficulty date: September 12, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 32,324 hours, 8,710 cycles
- Engine: Pwa PW4056
- System (JASC): 4920 · APU Core Engine
- Part: Contactor
- Condition: Damaged
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU NO ROTATION NO EGT NO START ABOVE FL300 AND NO START AT FL200 EITHER.  REPLACED APU CRANK CONTACTOR AND APU ECU.
